Teoría geométrica de funciones. Print
Written by José M. Rodríguez García   
Friday, 05 February 2010 00:00
 

Title: Teoría geométrica de funciones

Code:  MTM 2009-07800.

Center: Ministerio de Ciencia e Innovación de España.

Period: January, 2010- December, 2012.

Head: José Manuel Rodríguez

Number of participants: 10


Summary 


This project intends to study the close connection between the theory of functions, ergodic theory and geometry of negative curvature, in the context of Riemann surfaces and Riemannian manifolds with variable negative curvature. The problems proposed are continuation of current research by the members of the research team. More precisely, we study: localization and asymptotic behaviour of geodesics of Riemann surfaces and hyperbolic spaces, radial behaviour of holomorphic functions defined in the unit disc, dynamic metric systems, recurrence, asymptotic values of quasi-regular functions, and geometric characterization of certain Riemann surfaces.

 


 

 List of Publications

  (you can download a copy of a given paper visiting the home page of a team member)


 1 - S. Bermudo, J. M. Rodríguez, J. M. Sigarreta, Computing the hyperbolicity constant, Comput. Mathematics with Applications 62 (12) (2011), 4592-4595.  
2 - S. Bermudo, J. M. Rodríguez, J. M. Sigarreta, E. Tourís, Hyperbolicity and complement of graphs, Applied Mathematical Letters 24 (2011), 1882-1887.  
3 - G. López, D. Pestana, J. M. Rodríguez, D. Yakubovich, Computation of conformal representation of compact Rieman surfaces, Math. Comp. 79 (2010), 365-382.  
4 - A. Cantón, D. Drasin, A. Granados, Asymptotic values of meromorphic functions, Indiana Univ. Math. Journal 59 (2010), 1057-1086.  
5 - A. Cantón, L. Fernández-Jambrina, E.M. Rosado, Geometric characteristics of conics in Bèzier form, Computer-Aided Design, 43 (2011), 1413-1421.  
6 - J. L. Fernández, M. V. Melián, D. Pestana, Expanding maps, shrinking targets and hitting times, Nonlinearity 25 (2012), 2443-2471.  
7 - M. Villeta, E. M., Rubio, J. L. Valencia, M. A. Sebastián, Integrating the continuous improvement of measurement systems into the statistical quality control of manufacturing processes: A novel link, CIRP Annals - Manufacturing Technology 61 (2012), 507-510.  
8 - S. Bermudo, I. González, J. A. Rodríguez-Velázquez, J. M. Sigarreta, On global offensive k-alliances in graphs, Appl. Math. Letters 23 (2010) 1454-1458.  
9 - E. Tourís, Graphs and Gromov hyperbolicity of non-constant negatively curved surfaces, J. Math. Anal. Appl. 380 (2011), 865-881.  
10 - A. Portilla, J. M. Rodríguez, E. Tourís, Structure Theorem for Riemannian surfaces with arbitrary curvature, Mathematische Zeitschrift. In press.  
11 - M. Villeta, B. de Agustina, J. M. Sáenz de Pipaón, E. M. Rubio, Efficient optimisation of machining processes based on technical specifications of surface roughness: Application to magnesium pieces of the aerospace industry, International Journal of Advanced Manufacturing Technology 60 (2012) 1237-1246.  
12 - A. Cantón, J. Qu, A note on asymptotic values of quasiregular maps, Israel Journal of Mathematics. In press.
13 - M. Villeta, E. M. Rubio, M. A. Sebastián, A. Sanz, New criterion for evaluating the aptitude of measurement systems in process capability determination, International Journal of Advanced Manufacturing Technology 50 (2010), 689-697.  
14 - A. Portilla, J. M. Rodríguez, E. Tourís, The multiplication operator, zero location and asymptotic for non-diagonal Sobolev norms, Acta Applicandae Mathematicae 111 (2010), 205-218.  
15 - P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Gromov hyperbolic equivalence of the hyperbolic and quasihyperbolic metrics in Denjoy domains, Bulletin London Mathematical Society 42 (2010), 282-294.  
16 - A. Portilla, Y. Quintana, J. M. Rodríguez, E. Tourís, Zero location and asymptotic behavior for extremal polynomials with non-diagonal Sobolev norms, Journal of Approximation Theory 162 (2010), 2225-2242.  
17 - I. González Yero, S. Bermudo, J. A. Rodríguez-Velázquez, J. M. Sigarreta, Partitioning a graph into offensive k-alliances, Disc. Appl. Math. 159 (2011), 224-231.  
18 - W. Carballosa, J. M. Rodríguez, J. M. Sigarreta, M. Villeta, On the hyperbolicity constant of line graphs, Electronic Journal of Combinatorics 18 (2011), P210.  
19 - M. Villeta, E. M. Rubio, J. M. Sáenz de Pipaón, M. A. Sebastián, Surface finish optimization of magnesium pieces obtained by dry turning based on Taguchi techniques and statistical tests, Materials and Manufacturing Processes 26 (2011), 1503-1510.  
20 - P. Hästö, H. Linden, A. Portilla, J. M. Rodríguez, E. Tourís, Gromov hyperbolicity of Denjoy domains with hyperbolic and quasihyperbolic metrics, Journal of the Mathematical Society of Japan 64 (2012), 245-259.  
21 - W. Carballosa, D. Pestana, J. M. Rodríguez, J. M. Sigarreta, Distortion of the hyperbolicity constant of a graph, Electronic Journal of Combinatorics 19 (2012), P67.  
22 - A. Cantón, A. Granados, A. Portilla, J. M. Rodríguez, Quasi-isometries and isoperimetric inequalities in planar domains, Journal of the Mathematical Society of Japan. In press.  
23 - J. M. Rodríguez, J. M. Sigarreta, J.-M. Vilaire, M. Villeta, On the hyperbolicity constant in graphs, Discrete Mathematics 311 (2011), 211-219.  
24 - A. Portilla, J. M. Rodríguez, E. Tourís, A real variable characterization of Gromov hyperbolicity of flute surfaces, Osaka J. Mathematics 48 (2011), 179-207.  
25 - K. Matsuzaki, J. M. Rodríguez, Twists and Gromov hyperbolicity of Riemann surfaces, Acta Mathematica Sinica, English Series 27 (2011), 29-44.  
26 - S. Bermudo, I. González Yero, J. A. Rodríguez-Velázquez, J. M. Sigarreta, Alliances versus cover and alliances free set, Act. Math. Sinica 27 (2011), 497-504.  
27 - S. Bermudo, I. González Yero, J. A. Rodríguez-Velázquez, J. M. Sigarreta, Partitioning a graph into defensive k-alliances, Acta Math. Sinica 27 (2011), 73-82.  
28 - J. M. Rodríguez, Characterization of Gromov hyperbolic short graphs, Acta Mathematica Sinica, English Series. In press.  
29 - D. Pestana, J. M. Rodríguez, J. M. Sigarreta, M. Villeta, Gromov hyperbolic cubic graphs, Central European Journal of Mathematics 10(3) (2012), 1141-1151.  
30 - P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Uniformly separated sets and Gromov hyperbolicity of domains with the quasihyperbolicity metric, Mediterranean Journal of Mathematics 8 (2011), 47-65.  
31 - J. M. Rodríguez, J. M. Sigarreta, Location of geodesics and isoperimetric inequalities in Denjoy domains, Proc. Edinburgh Mathematical Society 55 (2012), 245-269.  
32 - P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Gromov hyperbolicity of Denjoy domains through fundamental domains, Publicationes Mathematicae Debrecen 80 (2012), 295-310.
33 - P. Hästö, A. Portilla, J. M. Rodríguez, E. Tourís, Comparative Gromov hyperbolicity results for the hyperbolic and quasihyperbolic metrics, Complex Variables and Elliptic Equations 55 (2010), 127-135.
34 - A. Portilla, J. M. Rodríguez, E. Tourís, A very simple characterization of Gromov hyperbolicity for a special kind of Denjoy domains, Journal Korean Mathematical Society 48 (2011), 565-583.
35 - J. Michel, J. M. Rodríguez, J. M. Sigarreta, M. Villeta, Gromov Hyperbolicity in cartesian product graphs. Proceedings Indian Acad. Sci. (Mathematical Sciences) 120 (2010), 1-17.  
36 - J. M. Rodríguez, J. M. Sigarreta, Bounds on Gromov hyperbolicity constant in graphs, Proceedings Indian Acad. Sci. (Mathematical Sciences) 122 (2012), 53-65.
37 - H. Pijeira, Y. Quintana, J. M. Rodríguez, Sobolev formal orthogonality on algebraic curves and extensions of Favard theorem, Jaen Journal on Approximation 3 (2011), 193-207.
38 - A. Cantón, A. Granados, D. Pestana, J. M. Rodríguez, Gromov hyperbolicity of periodic planar graphs, Aceptado en Acta Mathematica Sinica. In press.  
39 - A. Portilla, J. M. Rodríguez, J. M. Sigarreta, E. Tourís, Gromov hyperbolic directed graphs
Acta Mathematicae Applicandae Sinica. In press.
40 - A. Cantón, A. Granados, D. Pestana, J. M. Rodríguez, Gromov hyperbolicity of planar graphs, Central European Journal of Mathematics. In press.
41 - S. Bermudo, I. González Yero, J. A. Rodríguez-Velázquez, J. M. Sigarreta, On geodetic and k-geodetic sets in graphs, Ars Combinatoria 96 (2010), 469-478.
42 - J. Michel, J. M. Rodríguez, J. M. Sigarreta, M. Villeta, Hyperbolicity and parameters of graphs. Ars Combinatoria 100 (2011), 43-63.
43 - J. M. Sigarreta, On the differential of Product Cartesian in Graphs, Ars Combinatoria. In press.
44 - A. Portilla, J. M. Rodríguez, J. M. Sigarreta, J.-M. Vilaire, Gromov hyperbolic tessellation graphs, Utilitas Mathematica. In press.
45 - S. Bermudo, J. M. Rodríguez, J. M. Sigarreta, On the differential in graphs, Utilitas Mathematica. In press.
46 - H. Fernau, J. A. Rodríguez-Velázquez, J. M. Sigarreta, Global Powerfull r-alliances and total domination in graphs, Utilitas Mathematica. In press.
47 - W. Carballosa, J. M. Rodríguez, J. M. Sigarreta, New inequalities on the hyperbolicity constant of line graphs, Ars Combinatoria. In press.

 

Last Updated on Monday, 08 February 2010 16:55
 
Last Updated on Thursday, 19 September 2013 17:52